# SDR UPS205486

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C CHECK, MAINTENANCE REPORTED CORROSION ON FLOOR BEAM AT STA 344, RBL 17-20, WL 208.  REPAIRED FLOOR BEAM PER SRM 53-10-8, FIG. 7 AND E.R. NR 020696CD3, 53-10-10.
